# SDR CAL950384

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fs 940
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.5 INCH CRACK AT MLG PRESSURE FLOOR, STATION 940R.  THE CRACK WAS APPROXIMATELY 12 INCHES INBOARD OF OUTSIDE EDGE OF THE FLOOR.  THE CRACKED FLOORBOARDS WERE REMOVED AND REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.  (W)
